Alert archive / California / High Wind Warnings in 2022

High Wind Warning 5, NWS Los Angeles, CA

February 6, 2022

NWS Los Angeles, CA issued this high wind warning at Feb 6, 2022, 2:38 AM PST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2022, 2:38 AM PST (10:38 UTC)
Expired
Feb 7, 2022, 9:05 AM PST
In force
30 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

840 
WWUS76 KLOX 061038
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
238 AM PST Sun Feb 6 2022

CAZ046-061400-
/O.UPG.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
/O.NEW.KLOX.HW.W.0005.220206T1038Z-220207T2200Z/
Santa Monica Mountains Recreational Area-
238 AM PST Sun Feb 6 2022

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Santa Monica Mountains.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Damaging winds will blow down large objects such as
  trees and power lines. Power outages are expected. Travel will
  be difficult, especially for high profile vehicles. Roadways
  that may be affected by gusty cross winds include Kanan, 
  Malibu Canyon, Topanga, and Decker Canyon Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ054-061400-
/O.UPG.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
/O.NEW.KLOX.HW.W.0005.220206T1038Z-220207T2200Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
238 AM PST Sun Feb 6 2022

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Damaging winds will blow down large objects such as
  trees and power lines. Power outages are expected. Travel will
  be difficult, especially for high profile vehicles. Roadways
  that may be affected by gusty cross winds include Interstate 5
  and Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ053-061400-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
238 AM PST Sun Feb 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Ventura County Mountains.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways that may be affected by gusty cross winds
  include Highway 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044-045-088-547-061400-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
238 AM PST Sun Feb 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph
  expected. Strongest winds across the eastern Ventura county
  valleys, Santa Clarita Valley, and northern San Fernando 
  Valley.

* WHERE...Santa Clarita Valley, Ventura County Interior Valleys, 
  Ventura County Coastal Valleys and San Fernando Valley.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways that may be affected by gusty cross winds
  include Interstate 5 and the 23, 101, 118 170, 210, and 405
  freeways, and Highways 14 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-061400-
/O.CON.KLOX.WI.Y.0012.220206T1400Z-220207T2200Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
238 AM PST Sun Feb 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM
PST MONDAY...

* WHAT...North winds 15 to 30 mph with gusts up to 45 mph
  expected. Mainly from Ventura through the Malibu coast to the
  Hollywood Hills.

* WHERE...Ventura County Coast and Los Angeles County Coast 
  including Downtown Los Angeles.

* WHEN...From 6 AM this morning to 2 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways that may be affected by gusty cross winds
  include This includes Pacific Coast Highway, Highway 101, and
  the 10, 105, 110, 405, 605, and 710 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
5 follow-up statements
810 
WWUS76 KLOX 061354
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
554 AM PST Sun Feb 6 2022

CAZ054-062200-
/O.CON.KLOX.HW.W.0005.000000T0000Z-220207T2200Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
554 AM PST Sun Feb 6 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Damaging winds will blow down large objects such as
  trees and power lines. Power outages are expected. Travel will
  be difficult, especially for high profile vehicles. Roadways
  that may be affected by gusty cross winds include Interstate 5
  and Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ046-062200-
/O.CON.KLOX.HW.W.0005.000000T0000Z-220207T2200Z/
Santa Monica Mountains Recreational Area-
554 AM PST Sun Feb 6 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Santa Monica Mountains.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Damaging winds will blow down large objects such as
  trees and power lines. Power outages are expected. Travel will
  be difficult, especially for high profile vehicles. Roadways
  that may be affected by gusty cross winds include Kanan, Malibu
  Canyon, Topanga, and Decker Canyon Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ053-062200-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
554 AM PST Sun Feb 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Ventura County Mountains.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways that may be affected by gusty cross winds
  include Highway 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044-045-088-547-062200-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
554 AM PST Sun Feb 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph 
  expected. Strongest winds across the eastern Ventura county 
  valleys, Santa Clarita Valley, and northern San Fernando 
  Valley.

* WHERE...Santa Clarita Valley, Ventura County Interior Valleys, 
  Ventura County Coastal Valleys and San Fernando Valley.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways that may be affected by gusty cross winds
  include Interstate 5 and the 23, 101, 118 170, 210, and 405
  freeways, and Highways 14 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-062200-
/O.CON.KLOX.WI.Y.0012.220206T1400Z-220207T2200Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
554 AM PST Sun Feb 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...North winds 15 to 30 mph with gusts up to 45 mph 
  expected. Mainly from Ventura through the Malibu coast to the 
  Hollywood Hills.

* WHERE...Ventura County Coast and Los Angeles County Coast 
  including Downtown Los Angeles.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways that may be affected by gusty cross winds
  include This includes Pacific Coast Highway, Highway 101, and
  the 10, 105, 110, 405, 605, and 710 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
261 
WWUS76 KLOX 062106
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
106 PM PST Sun Feb 6 2022

CAZ046-054-071230-
/O.CON.KLOX.HW.W.0005.000000T0000Z-220207T2200Z/
Santa Monica Mountains Recreational Area-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
106 PM PST Sun Feb 6 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Los Angeles County Mountains including the Santa Monica
  Range.

* WHEN...Until 2 PM PST Monday, strongest tonight and Monday
  morning.

* IMPACTS...Damaging winds will blow down large objects such as
  trees and power lines. Power outages are expected. Travel will
  be difficult, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Roadways that may be affected by gusty 
  cross winds include the 5 and 14 freeways, and Kanan, Malibu 
  Canyon, Topanga, Decker Canyon Roads.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ040-044-045-053-088-547-071230-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Coast-Ventura County Interior Valleys-
Ventura County Coastal Valleys-Ventura County Mountains-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Ventura, Oxnard, Camarillo, Santa Paula, 
Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, 
Newhall, Valencia, Woodland Hills, Northridge, Burbank, 
and Universal City
106 PM PST Sun Feb 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 50 mph.

* WHERE...All of Ventura County as well as the Santa Clarita and 
  San Fernando Valleys. 

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. 

* ADDITIONAL DETAILS...Roadways that may be affected by gusty 
  cross winds include the 5, 14, 23, 101, 118, 126, 170, 210, and 
  405 freeways.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ041-071230-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, and Long Beach
106 PM PST Sun Feb 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

* WHAT...North winds 15 to 25 mph with gusts to 40 mph.

* WHERE...Los Angeles County Coast from Malibu to the Hollywood
  Hills.

* WHEN...Until 2 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. 

* ADDITIONAL DETAILS...Roadways that may be affected by gusty
  cross winds include Pacific Coast Highway.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

RK
098 
WWUS76 KLOX 071231
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
431 AM PST Mon Feb 7 2022

CAZ046-054-071830-
/O.CON.KLOX.HW.W.0005.000000T0000Z-220207T2200Z/
Santa Monica Mountains Recreational Area-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
431 AM PST Mon Feb 7 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Santa Monica Mountains and Los Angeles County 
  Mountains excluding the Santa Monica Range.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Roadways that may be affected by gusty 
  cross winds include the 5 and 14 freeways, and Kanan, Malibu 
  Canyon, Topanga, Decker Canyon Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ040-044-045-053-088-547-071830-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Coast-Ventura County Interior Valleys-
Ventura County Coastal Valleys-Ventura County Mountains-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Ventura, Oxnard, Camarillo, Santa Paula, 
Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, 
Newhall, Valencia, Woodland Hills, Northridge, Burbank, 
and Universal City
431 AM PST Mon Feb 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 50 mph.

* WHERE...Santa Clarita Valley, Ventura County Interior Valleys, 
  Ventura County Mountains, Ventura County Coastal Valleys, 
  Ventura County Coast and San Fernando Valley.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways that may be affected by gusty 
  cross winds include the 5, 14, 23, 101, 118, 126, 170, 210, 
  and 405 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ041-071830-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, and Long Beach
431 AM PST Mon Feb 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...North winds 15 to 25 mph with gusts to 40 mph.

* WHERE...Los Angeles County Coast including Downtown Los 
  Angeles.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways that may be affected by gusty 
  cross winds include Pacific Coast Highway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
810 
WWUS76 KLOX 071420
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
620 AM PST Mon Feb 7 2022

CAZ046-072200-
/O.CAN.KLOX.HW.W.0005.000000T0000Z-220207T2200Z/
/O.EXA.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Santa Monica Mountains Recreational Area-
620 AM PST Mon Feb 7 2022

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph.

* WHERE...Santa Monica Mountains.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ054-072200-
/O.CON.KLOX.HW.W.0005.000000T0000Z-220207T2200Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
620 AM PST Mon Feb 7 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Roadways that may be affected by gusty
  cross winds include the Interstate 5 and Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ053-088-072200-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Mountains-Santa Clarita Valley-
Including the cities of Lockwood Valley, Mount Pinos, 
Santa Clarita, Newhall, and Valencia
620 AM PST Mon Feb 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph.

* WHERE...Santa Clarita Valley and Ventura County Mountains.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044-045-547-072200-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Woodland Hills, Northridge, Burbank, and Universal City
620 AM PST Mon Feb 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys and San Fernando Valley.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-072200-
/O.CON.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
620 AM PST Mon Feb 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph.

* WHERE...Ventura County Coast and Los Angeles County Coast 
  including Downtown Los Angeles.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
127 
WWUS76 KLOX 071705
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
905 AM PST Mon Feb 7 2022

CAZ054-072200-
/O.CAN.KLOX.HW.W.0005.000000T0000Z-220207T2200Z/
/O.NEW.KLOX.WI.Y.0013.220207T1705Z-220207T2200Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
905 AM PST Mon Feb 7 2022

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph.
  Isolated gusts to 60 mph in the western San Gabriels this
  morning.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-044>046-053-088-547-071815-
/O.CAN.KLOX.WI.Y.0012.000000T0000Z-220207T2200Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, Long Beach, Santa Paula, 
Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, 
Newhall, Valencia, Woodland Hills, Northridge, Burbank, 
and Universal City
905 AM PST Mon Feb 7 2022

...WIND ADVISORY IS CANCELLED...

Northeast winds have mostly decreased below advisory levels,
however isolated gusts to 40 mph are possible, mainly in the hills
of eastern Ventura and western Los Angles Counties.

$$

MW

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Feb 5, 10:07 PM PST, 4 hours 31 minutes earlier.

Area forecast discussion, Feb 5, 10:07 PM PST, 4 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1007 PM PST Sat Feb 5 2022

Updated aviation section

.SYNOPSIS...05/844 PM.

Offshore flow will remain in place through much of next week,
with gradually warming conditions. Winds will be strongest Sunday
and Monday, as well at sometime between Tuesday Night and
Thursday. Temperatures will peak Wednesday and Thursday with
records possible.

&&

.SHORT TERM (SAT-TUE)...05/844 PM.

Long duration of Santa Ana winds and unseasonably warm
temperatures will be the main weather theme for this upcoming
week. Already saw many coastal/valley areas climb into the lower
to mid 70s today. Santa Ana winds will ramp up again overnight
into Sunday, with wind advisories in effect for typical wind prone
areas of LA/Ventura counties. In evening update, will be adding a
wind advisory for the Ventura county mountains. Wind gusts are
generally expected to range between 40 and 55 mph across wind
prone areas of LA/Ventura counties, with isolated gusts up to 60
mph in the LA county mountains. Similar Santa Ana winds are
expected across LA/Ventura counties Sunday night into Monday
morning. Current LAX-Daggett pressure at 8 pm is -3.6 mb, and is
expected to peak around -6 mb on Sunday morning and again Monday
morning. Meanwhile, upper level wind support at 850 mb level will
be increasing overnight into Sunday. The offshore winds combined
with a warming air mass will bring another 3 to 5 degrees of
warming for most areas on Sunday, with max temperatures climbing
between 75 and 80 degrees in warmest coastal/valley areas tomorrow
and Monday.

*** From previous discussion ***

Winds expected to start tapering off Monday afternoon with breezy
but mostly sub-advisory level winds Monday night in Tuesday.

Temps took a pretty good jump today with most areas up 3-6 degrees
from Friday. Expecting the warming trend to continue Sunday and
into next week with some 80s expected as early as Sunday for the
LA/Ventura valleys and Monday or Tuesday for coast/valleys. Not
quite as warm in SLO/Santa Barbara Counties but still several
degrees above normal.

.LONG TERM (WED-SAT)...05/125 PM.

Yet another Santa Ana wind event of similar magnitude will follow
Wednesday into Thursday. At the same time a ridge of high pressure
will move right over California and push temps to the highest
we've seen in a few months. Expecting highs in the 80s for many
coast/valley areas for the latter half of next week, possibly
getting close to daily records which in the mid 80s to lower 90s
in LA/Ventura Counties and mostly around 80 up north. Daytime
highs should cool slightly going into Super Bowl weekend but
temperatures well into the 70s with some 80s are still expected.

Beyond that, ensembles continue to favor dry weather and above
normal temperatures at least through the following week

&&

.AVIATION...06/0601Z.

At 0530Z, there was no marine layer depth at KLAX, but there was
a surface-based inversion up to around 1500 feet with a
temperature of 17.5 degrees Celsius.

VFR conditions are expected through the period, except for a very
slight chance of LIFR conditions at KPRB. There is a moderate
(30-50 percent) chance of moderate low-level wind shear and
turbulence up through 6000 feet after 08Z.

KLAX...VFR conditions are expected through the period. There is a
30 percent chance of moderate low-level wind shear and turbulence
up through 3000 feet between 15Z and 21Z. Any east winds should
remain less than 7 knots.

KBUR....VFR conditions are expected through the period. There is a
40 percent chance of moderate low-level wind shear and turbulence
up through 6000 feet after 09Z.

&&

.MARINE...05/811 PM.

High confidence in winds staying under 20 kt through tonight with
fairly small seas. NE winds will strengthen once again late
tonight and Sunday. Small Craft Advisory (SCA) level NE winds
of 15 to 25 knots are expected from Ventura to Santa Monica
Sunday morning. These winds should push out to Anacapa Island,
but not much further than that. Fairly high confidence that any
winds in the San Pedro Channel including Catalina will not exceed
15 knots. Similar conditions expected for Monday, albeit a touch
stronger. These winds will create localized short period seas.

High confidence in relatively light winds to follow on Tuesday,
with a chance of more SCA NE winds Wednesday or Thursday. High
confidence that seas will remain relatively small through next
week.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from 6 AM Sunday to 2 PM PST Monday
      for zones 40-41. (See LAXNPWLOX).
     Wind Advisory in effect until 2 PM PST Monday for zones
      44>46-54-88-547. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 6 AM Sunday to 4 PM PST
      Monday for zones 650-655. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (TUE-SAT).

An extended period of gusty northeast winds is expected through
next week, strongest across Los Angeles and Ventura Counties.
Near record high temperatures are possible Wednesday and Thursday.

&&

PUBLIC...Gomberg/MW
AVIATION...Hall
MARINE...Kittell/DB
SYNOPSIS...RK

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:09 PM PSTSmall Craft AdvisoryLOX8 hr

Nearby

High Wind Warnings in California, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.